BibTeX record journals/dm/MyersonPS09

download as .bib file

@article{DBLP:journals/dm/MyersonPS09,
  author    = {Gerry Myerson and
               Jacky Poon and
               Jamie Simpson},
  title     = {Incongruent restricted disjoint covering systems},
  journal   = {Discrete Mathematics},
  volume    = {309},
  number    = {13},
  pages     = {4428--4434},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2009.02.002},
  doi       = {10.1016/j.disc.2009.02.002},
  timestamp = {Sun, 28 May 2017 13:25:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/MyersonPS09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier